About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 349305, 6 pages
http://dx.doi.org/10.1155/2013/349305
Research Article

On Fixed Point Theory of Monotone Mappings with Respect to a Partial Order Introduced by a Vector Functional in Cone Metric Spaces

1School of Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China
2Department of Mathematics, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 19 November 2012; Revised 11 January 2013; Accepted 23 January 2013

Academic Editor: Micah Osilike

Copyright © 2013 Zhilong Li and Shujun Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhilong Li and Shujun Jiang, “On Fixed Point Theory of Monotone Mappings with Respect to a Partial Order Introduced by a Vector Functional in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 349305, 6 pages, 2013. doi:10.1155/2013/349305